International Journal of Modern Nonlinear Theory and Application

International Journal of Modern Nonlinear Theory and Application

ISSN Print: 2167-9479
ISSN Online: 2167-9487
www.scirp.org/journal/ijmnta
E-mail: ijmnta@scirp.org
"Stability Analysis of a Nonlinear Difference Equation"
written by Fatma Bozkurt,
published by International Journal of Modern Nonlinear Theory and Application, Vol.2 No.1, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Global dynamics of some systems of exponential difference equations
Discrete Dynamics in Nature and Society
[2] Global Stability, Periodicity and Boundedness Behavior of a Difference Equation.
2020
[3] Global Dynamics of Some Exponential Type Systems
2020
[4] Global dynamics of an exponential system by a discrete-time Lyapunov function
2020
[5] Asymptotic and boundedness behaviour of a second order difference equation
2020
[6] Asymptotic and boundedness behaviour of a rational difference equation
2019
[7] Global Dynamics of Higher-Order Exponential Systems of Difference Equations
2019
[8] Qualitative Behavior of a Rational Recursive Sequence of Second Order
2019
[9] Stability and Boundedness Properties of a Rational Exponential Difference Equation
2019
[10] Formulas and properties of some class of nonlinear difference equations.
Journal of Computational Analysis & Applications, 2018
[11] On Some Difference Equations of Exponential Form.
2018
[12] Global Dynamics of Some 3× 6 Systems of Exponential Difference Equations
Discrete Dynamics in Nature and Society, 2018
[13] Hyers-ulam Stability of the Matrix Difference Equation
2018
[14] Formulas and properties of some class of nonlinear difference equations
2018
[15] Mathematical Modeling and Stability Analysis of the Brain Tumor Glioblastoma Multiforme (GBM)
F Bozkurt - ijmo.org, 2014
[16] Behavior of an exponential system of difference equations
Discrete Dynamics in Nature and Society, 2014
[17] Global dynamics of two systems of exponential difference equations by Lyapunov function
Advances in Difference Equations, 2014
[18] Mathematical Modeling and Stability Analysis of the Brain Tumor Glioblastoma Multiforme (GBM
International Journal of Modeling and Optimization, 2014
[19] Üstel Biçimdeki Bazı Fark Denklemleri Üzerine
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top